| Model Number |
SY60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, surgeon noticed a scratch in the middle of lens.Lens was explanted in initial procedure.The procedure was completed with another lens.Additional information was requested.
Additional Manufacturer Narrative
Corrected information provided in d.4.The manufacturer internal reference number is: (b)(4).